Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Dartyge, Cécile
Tenenbaum, Gérald
and
Martin, Greg
2002.
Polynomial values free of large prime factors.
Periodica Mathematica Hungarica,
Vol. 43,
Issue. 1-2,
p.
111.
Lagarias, Jeffrey C.
2006.
Wild and Wooley Numbers.
The American Mathematical Monthly,
Vol. 113,
Issue. 2,
p.
97.
Masuda, Ariane
and
Panario, Daniel
2006.
Sequences of consecutive smooth polynomials over a finite field.
Proceedings of the American Mathematical Society,
Vol. 135,
Issue. 5,
p.
1271.
Baker, Roger
2009.
Numbers in a given set with (or without) a large prime factor.
The Ramanujan Journal,
Vol. 20,
Issue. 3,
p.
275.
TAO, TERENCE
and
TERÄVÄINEN, JONI
2019.
VALUE PATTERNS OF MULTIPLICATIVE FUNCTIONS AND RELATED SEQUENCES.
Forum of Mathematics, Sigma,
Vol. 7,
Issue. ,
BOBER, J. W.
FRETWELL, D.
MARTIN, G.
and
WOOLEY, T. D.
2020.
SMOOTH VALUES OF POLYNOMIALS.
Journal of the Australian Mathematical Society,
Vol. 108,
Issue. 2,
p.
245.
Costello, Craig
Meyer, Michael
and
Naehrig, Michael
2021.
Advances in Cryptology – EUROCRYPT 2021.
Vol. 12696,
Issue. ,
p.
272.
De Koninck, Jean-Marie
and
Luca, Florian
2025.
On the index of friability.
International Journal of Number Theory,
Vol. 21,
Issue. 06,
p.
1395.